Jump to content
CrazyBoards.org

lavender

Member
  • Content Count

    308
  • Joined

  • Last visited

6 Followers

About lavender

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Interests
    gardening, backyard birds

Recent Profile Visitors

1,574 profile views
  1. Yes, and I myself swore I'd never go down the HRT road! It wasn't just the hot flashes but all the other, drastic changes that finally led me to conclude the benefits outweigh the risks... Seems like it is kicking in now, it's been subtle, which is a good thing I think. Thanks for the reply Olga, I don't get a chance nowadays to check in on CB often... 3 jobs and car payments these days, lol. But I'm functioning now, which is a far cry from when I was on here every day Lav
  2. I relented and got an Rx, started it tonight. Just wondering if anyone knows how long it usually takes to kick in/relieve some of the hot flashes and other lovely side-effects of menopause?
  3. I've taken it for years. It's the first med that ever really helped anything, and because of it I now have a normal sleep pattern, which I hadn't had before (even in childhood). Lots of people get tired and hungry from it, as Tryp did. I take it a half hour before I lay down, so I sleep through the above, lol. I do not feel "hungover" from it. -Lav
  4. I work with developmentally disabled adults on a daily basis, and many have issues with personal space and boundaries. This seems especially true around someone "new" who might not be aware of or prepared for their behaviors. These folks must be told clearly, when they approach you too closely, to stay out of your personal space. Once they realize that you expect them to stay back, things usually improve, but you have to be consistent and remind them as clearly and often as necessary. Do not fall for any requests for hugs, I usually offer to bump elbows as a substitute greeting. Notifying the staff is also a good step, as they can tighten supervision, according to whether or not the person can maintain appropriate behavior in that particular setting. I truly love each and every one of our clients, but setting boundaries and expecting respect are part of the daily routine. Takes constant reinforcement. Working with the DD community is very rewarding, I love the work! Hopefully with time, you will get to know and understand each other better.
  5. Yes, will miss my pdoc very much. Found out today it's because he was diagnosed with renal cancer, very sad. I will call the GP and ask, though I did this once before (while waiting to get in with my current, now ex- I hate to say that- pdoc) and he said no. But will try. I do have a pretty good stash of Remeron and Ativan at least
  6. found out pdoc had to stop practice. Health problems. DAMMIT!!!

  7. Well crap! Got message today, appt cancelled, my pdoc had to stop practicing due to medical problems. Damn. DAMN! Takes months to get a new patient appointment with a pdoc anywhere around here. Even harder to find a good one. Weighing options now, leaning toward tapering off the damn lamictal, only have a few weeks supply left anyway. He was a really outstanding pdoc.
  8. Wish I'd looked at this thread before I posted my own last night, on the same topic. Blame the lamictal maybe?
  9. Well, over the past year I've become extremely forgetful. Not like the occasional loss of keys, forgetting names or where I laid a book, or forgetting why I walked into the kitchen, etc. I lose track of things regularly and can't remember whether I did tasks that day or not. I can NEVER remember whether or not I took any medications or which ones I took even 5 minutes ago. I have a checklist next to my med bottles, and check them off, or I totally cannot remember. I constantly blank out in conversations and can't think of the right words when I want to. I mean all the time, and to the point of legitimate concern. The latest lapse was, after running my sprinkler system on a warm day 2 weeks ago, instead of turning it back off afterward (being that it freezes here every night) I turned it to automatic. It was in the teens last night, and of course today was watering day, so there's about a 99.9% chance my system was damaged. I am a landscaper! I've repaired many, many broken pipes from freezing. It's 12 degrees now, will be 4 below tonight. I happened to hear a reminder on the news about not forgetting the sprinkler system when protecting pipes against extreme cold, otherwise it would never have occured to me. I've heard that forgetfulness and memory loss can be a side effect of lamictal (lamotrigine) and specifically would like to find out if anyone else who's taken lamictal has noticed this, as a side effect. Please don't reply with "I can't remember shit either, or I'd lose my keys even if they were attached to a bowling ball" etc... it's gone Way beyond that! I can't remember a number from 5 seconds ago, and the list goes on and on. I go see the doc in a couple weeks and will let him know I want to taper off of it to find out if the med is the cause. I hope it is! At least this would be reversible... thanks, lav
  10. still checks in here daily, doing "ok"

  11. The NP did the right thing by not touching your meds while the doc is gone. As you know, the meds and dosages are managed by the pdoc for good reason. But you can give input, such as letting the doc know your sleep has been irregular. If Remeron regulated sleep for you in the past, you can provide that information to the pdoc as well. Then the PDOC can evaluate the information and make the proper decision about whether or not you can take Remeron again. This is definitely a matter that can wait until your next appt. Do as others suggested here, and write your questions down for your pdoc. Meanwhile, perhaps some physical exercise and getting yourself involved in a project will steer your mind away from these unhealthy obsessions.
  12. Wish wasn't exhausted. Wanna rant in "The Health Care Sysytem Sucks" About My employers so-calld health insurance offering, it's a pathetic joke!!!

  13. passed with flying colors at pdocs

  14. I totally agree. My doc says many ppl do very well on 100mg Lamictal and so he holds it at 100 for a while to see (although he won't hesitate to raise it if needed/not working). He told me that often times ppl start having side effects at a higher dose and then want to give up on it. I'm not saying this is the case with you, but just some info to consider. I really suggest not changing any of your dosages until you talk with the doc. If it can't wait, there should be another doc covering for yours while he's out of town.
×
×
  • Create New...